# SDR DALA2024101610124

- Difficulty date: October 26, 2019
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N3741S
- Make and model: Boeing 737832
- Aircraft serial: 30487
- Aircraft time: 73,473 hours, 29,283 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Dented
- Location: Nr 7 Spoiler
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0919342) DENT SPOILER 7 LOWER SURFACE AT RT WING. REPAIRED SPOILER 7 LOWER SURFACE AT RT WING AS PER ER/A 574288- 14 REV 0.
